IDEAS home Printed from https://ideas.repec.org/p/fth/minner/251.html
   My bibliography  Save this paper

Selected Topics In The Theory Of Fixed Points

Author

Listed:
  • MCLENNAN, A.

Abstract

No abstract is available for this item.

Suggested Citation

  • Mclennan, A., 1989. "Selected Topics In The Theory Of Fixed Points," Papers 251, Minnesota - Center for Economic Research.
  • Handle: RePEc:fth:minner:251
    as

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Govindan, Srihari & Reny, Philip J. & Robson, Arthur J., 2003. "A short proof of Harsanyi's purification theorem," Games and Economic Behavior, Elsevier, vol. 45(2), pages 369-374, November.
    2. Andrei Gomberg, 2003. "How many sorting equilibria are there (generically)?," Working Papers 0303, Centro de Investigacion Economica, ITAM.
    3. Srihari Govindan & Robert Wilson, 2008. "Metastable Equilibria," Mathematics of Operations Research, INFORMS, vol. 33(4), pages 787-820, November.
    4. Andrei Gomberg & Francisco Marhuenda & Ignacio Ortuño-Ortín, 2004. "A model of endogenous political party platforms," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 24(2), pages 373-394, August.
    5. Carbonell-Nicolau, Oriol & McLean, Richard P., 2014. "Refinements of Nash equilibrium in potential games," Theoretical Economics, Econometric Society, vol. 9(3), September.
    6. Alan Beggs & A.W. Beggs, 2011. "Regularity and Stability in Monotone Bayesian Games," Economics Series Working Papers 587, University of Oxford, Department of Economics.
    7. Al-Najjar, Nabil, 1995. "Strategically stable equilibria in games with infinitely many pure strategies," Mathematical Social Sciences, Elsevier, vol. 29(2), pages 151-164, April.

    More about this item

    Keywords

    mathematics ; economic models;

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:fth:minner:251. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel). General contact details of provider: http://edirc.repec.org/data/deumnus.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.